English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15866239      Online Users : 470
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8916

Title: Some Equivalent Formulations of the Generalized Ekeland’s Variational Principle and Their Applications
Authors: Lai-Jiu Lin;Wei-Shih Du
Contributors: 數學系
Keywords: w-Distance;Upper (lower) semicontinuous;Generalized Takahashi’s nonconvex minimization theorem;Generalized Caristi’s fixed point theorem;Generalized Ekeland’s variational principle;Weak sharp minima;Global error
bound
Date: 2007-07
Issue Date: 2011-05-10T06:49:59Z
Publisher: Elsevier Science
Abstract: In this paper, we first give a generalized Takahashi’s existence theorem. From the existence theorem,
we establish some equivalence relations between generalized Caristi’s fixed point theorems and generalized
Ekeland’s variational principles. Some applications to the existence theorems of weak sharp minima and
global error bounds for lower semicontinuous functions are also given.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 67(1):187-199
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML655View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback